# SDR AT9900472

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A4200602835
- Condition: Defective
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WILL NOT RETRACT PAST OFF POSITION.  LEVER LATCH CIRCUIT BREAKER REPEATED POPPED WHEN GEAR LEVER WAS CYCLED.  DUMPED FUEL, RETURNED TO ATLANTA.  REPLACED LEVER LATCH SOLENOID, OPS CHECKED NORMAL IAW MM 32-31-31.
